# SDR SIMA20130104005

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 26,089 hours, 19,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59113602
- Part serial: 0037
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION - TROUBLESHOOTING FLAP FAIL CAUTION FOUND FLAP TORQUE TUBE INBOARD OF LEFT NR 2 FLAP ACTUATOR SEVERLY CORRODED BETWEEN WS 97.45 AND WS 148.00 AND NEARLY SHEARED (BETWEEN WS 97.45 AND WS 148.00).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT INBOARD NR 2 FLAP TORQUE TUBE AND COTTER PIN IAW CRJ-700 AMM 27-52-01.  COTTER PIN PART NUMBER: MS24665-132.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
